# SDR UPS01837268

- Difficulty date: November 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT BATTERY PACK VOLTAGE DEAD.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND RELAY UNIT IAW 33-50-01.
